Alert archive / Massachusetts / Freeze Warnings in 2007
Freeze Warning 1, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this freeze warning at May 4, 2007, 4:19 AM EDT for Dukes County, Massachusetts. It was in force for 101 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 4, 2007, 4:19 AM EDT (08:19 UTC)
- Expired
- May 4, 2007, 6:00 AM EDT
- In force
- 101 min
- Issued by
- NWS Boston/Norton, MA
County Dukes County, MA
The radar
The Boston radar (KBOX), 73 km from the middle of the area, began a volume at 08:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 8.3 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2409 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBOX 040819 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 419 AM EDT FRI MAY 4 2007 CTZ002>004-RIZ001>007-040930- /O.CAN.KBOX.FR.Y.0001.000000T0000Z-070504T1100Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- BRISTOL RI-WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...FOSTER...SMITHFIELD... PROVIDENCE...WEST GREENWICH...WARWICK...BRISTOL...NARRAGANSETT... WESTERLY...NEWPORT 419 AM EDT FRI MAY 4 2007 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE FROST ADVISORY FOR NORTHERN CONNECTICUT AND RHODE ISLAND. TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 30S TO AROUND 40 DEGREES BY DAYBREAK. PATCHY FROST IS POSSIBLE ACROSS SOME OF THE NORMALLY COLDER LOW LYING SECTIONS...BUT A WIDESPREAD FROST IS NOT EXPECTED EARLY THIS MORNING. TEMPERATURES WILL REBOUND QUICKLY AFTER SUNRISE. $$ MAZ023-041000- /O.UPG.KBOX.FR.Y.0001.000000T0000Z-070504T1100Z/ /O.NEW.KBOX.FZ.W.0001.070504T0819Z-070504T1000Z/ DUKES MA- INCLUDING THE CITY OF...VINEYARD HAVEN 419 AM EDT FRI MAY 4 2007 ...FREEZE WARNING IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING. THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES ON MARTHAS VINEYARD HAVE DROPPED BELOW FREEZING THIS MORNING AND LOW TEMPERATURES ARE EXPECTED TO BE AROUND 30 DEGREES. AREAS OF FROST CAN BE EXPECTED AWAY FROM THE IMMEDIATE SHORELINE. TEMPERATURES WILL BEGIN TO REBOUND QUICKLY AFTER SUNRISE. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ MAZ017>021-041100- /O.CON.KBOX.FR.Y.0001.000000T0000Z-070504T1100Z/ NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- INCLUDING THE CITIES OF...TAUNTON...BROCKTON...PLYMOUTH... FALL RIVER...NEW BEDFORD...MATTAPOISETT 419 AM EDT FRI MAY 4 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING FOR MUCH OF INTERIOR SOUTHEASTERN MASSACHUSETTS. CLEAR SKIES AND DIMINISHING WINDS HAVE ALLOWED TEMPERATURES TO PLUMMET INTO THE LOWER TO MID 30S EARLY THIS MORNING. AREAS OF FROST WILL FORM AND LAST UNTIL JUST AFTER SUNRISE. TEMPERATURES WILL BEGIN TO QUICKLY REBOUND AFTER SUNRISE. SINCE THE GROWING SEASON HAS BEGUN IN NORTHERN CONNECTICUT...RHODE ISLAND AND SOUTHEASTERN MASSACHUSETTS...A FROST ADVISORY HAS BEEN ISSUED. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP ANYTIME DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT ANY NEWLY PLANTED...TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ STRAUSS
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this freeze warning went out at May 4, 4:10 AM EDT, 9 minutes earlier.
Area forecast discussion, May 4, 4:10 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
410 AM EDT FRI MAY 4 2007
.SYNOPSIS...
CANADIAN HIGH PRESSURE WILL PREVAIL ACROSS THE REGION THROUGH
SUNDAY. A BACKDOOR COOL FRONT WILL BRING A COOL MARITIME AIRMASS
LATE SATURDAY AND SUNDAY. THE HIGH WILL BEGIN TO SHIFT SOUTHWARD
ALLOWING FOR AN INCREASING CONTINENTAL WESTERLY FLOW TO BRING A
WARMING TEMPERATURE TREND NEXT WEEK.
&&
.SHORT TERM /TODAY THROUGH SATURDAY/...
CURRENTLY: MOSTLY CLEAR SKIES PREVAIL WITH JUST A WISP OR TWO OF
CIRRUS. RADIATIONAL COOLING HAS ALLOWED TEMPERATURES TO PLUMMET
EARLY THIS MORNING WITH DECOUPLING WINDS...THIS DESPITE BOUNDARY
LAYER WINDS AVERAGING 15-25 KT. TAKING A LOOK AT THE LATEST METARS
AND NOAA REAL TIME OBSERVING NETWORK (NERON) OBSERVATIONS...COLDEST
READINGS HAVE OCCURRED AT MARTHAS VINEYARD WITH TEMPERATURES JUST
BELOW FREEZING. TEMPERATURES IN THE LOWER TO MID 30S ARE FAIRLY
COMMONPLACE ACROSS INTERIOR SOUTHEASTERN MASSACHUSETTS (EXCEPT LOWER
40S HERE AT THE BOX). CONTEMPLATED DROPPING THE FROST ADVISORY BUT
INSTEAD AFTER COORDINATION DECIDED TO TRIM THE ADVISORY TO INCLUDE
ONLY SOUTHEASTERN MASSACHUSETTS. ALSO DECIDED TO UPGRADED THE FROST
ADVISORY TO A FREEZE WARNING AT MARTHAS VINEYARD. TEMPERATURES IN
RHODE ISLAND AND NORTHERN CONNECTICUT ARE GENERALLY IN THE 40S SO
USED THE ADJECTIVE PATCHY FROST. THE ADVISORY AND WARNING ARE SET
TO EXPIRE AT 7AM.
.TODAY...SUNNY SKIES...MILD AND VERY DRY CONDITIONS WILL CONTINUE.
ONCE AGAIN. TEMPERATURES WILL QUICKLY REBOUND THIS MORNING. HAVE
MADE SOME MODIFICATIONS IN THE HOURLY TEMPERATURE GRIDS TO TRY TO
ADJUST FOR THIS. USED THE LATEST MOS GUIDANCE...BUT HAVE AGAIN
SUBTRACTED A GOOD 10 TO 15 DEGREES OFF THE DEWPOINTS ACROSS INTERIOR
SECTIONS. SUPERADIABATIC MIXING UP TO 800 MILLIBARS SHOULD ALLOW -10
CELSIUS DEWPOINTS TO MIX DOWN TO THE SURFACE THIS AFTERNOON. IN
ADDITION 850 MILLIBAR TEMPERATURES ARE EXPECTED TO BE SLIGHTLY
WARMER TODAY THAN YESTERDAY. SO HAVE ADDED A DEGREE OR TWO ONTO
YESTERDAYS HIGH TEMPERATURE READINGS OVER MOST LOCATIONS. THE FIRE
WEATHER RISK REMAINS ELEVATED. PLEASE REFER TO THE LATEST RFWBOX AND
FIRE WEATHER DISCUSSION BELOW.
.TONIGHT...WINDS SUBSIDE FAIRLY QUICKLY TONIGHT. HOWEVER CROSS
SECTIONS INDICATE SOME INCREASING MID TO HIGH LEVEL CLOUDS BY
DAYBREAK. DEWPOINTS WILL ALSO BE RISING. USED A BLEND OF MAV/MET
TEMPERATURE GUIDANCE. TEMPERATURES WILL BE MARGINALLY COLD
ENOUGH AGAIN FOR FROST CONDITIONS ACROSS THE CURRENT GROWING
SEASON LOCATIONS IN CONNECTICUT...RHODE ISLAND AND SOUTHEASTERN
MASSACHUSETTS. THUS HAVE ELECTED NOT TO ISSUE AN ADVISORY AT THIS
TIME.
.SATURDAY...THE COOLDOWN BEGINS AS A BACKDOOR COLD FRONT ADVANCES
FROM THE NORTHEAST. THERE ARE SOME MINOR TIMING DIFFERENCES BETWEEN
THE SLOWER GFS AND QUICKER NAM. THE COLD FRONT IS EXPECTED TO CROSS
SOUTHERN NEW ENGLAND DURING THE MIDDAY HOURS. THUS THE FORECAST AREA
WILL BE IN A TRANSITION ZONE...BECOMING INTRODUCED TO A MARITIME
AIRMASS. HAVE DECIDED TO USE COOLER MET GUIDANCE ALONG THE COAST AND
A BLEND OF THE LATEST MAV AND MET TEMPERATURE GUIDANCE. AREAS OF
STRATOCUMULUS AND STRATUS SHOULD BEGIN TO INCREASE DURING THE LATE
AFTERNOON ALONG THE EASTERN MASSACHUSETTS COAST BEHIND THE BACKDOOR
FRONT DUE TO INCREASING ONSHORE FLOW. HAVE REFLECTED THIS THINKING
IN THE SKY COVER GRIDS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
OMEGA BLOCK FINALLY BEGINS TO BREAK DOWN DURING THE LONG TERM. THIS
WILL ALLOW FOR A FAIRLY SUBSTANTIAL WARM-UP EARLY NEXT WEEK.
FAIRLY POTENT SHORT WAVE TROF ROTATING AROUND PARENT UPPER LOW OVER
THE MARITIMES WILL SWING SOUTHWARD ACRS SOUTHERN NEW ENGLAND
SATURDAY NIGHT. THIS WILL HELP TO DRIVE A BACKDOOR COLD FRONT ACROSS
THE REGION BY LATE IN THE DAY SATURDAY AND ALLOW STRONG AND COOL
CANADIAN HIGH PRESSURE TO BUILD ACROSS SOUTHERN NEW ENGLAND SATURDAY
NIGHT AND SUNDAY.
WINDS WILL GO NORTHEAST BEHIND THE FRONT...SO IN ADDITION TO THE
DELIVERY OF UNSEASONABLY COOL AIR...SOME MOISTURE MAY ADVECT TOWARD
THE COAST OF MASS. THIS COULD ALLOW FOR A PERIOD OF VERY LIGHT
SHOWERS OR SPRINKLES SATURDAY EVENING BEFORE THE UPPER SUPPORT MOVES
SOUTH. WILL GO WITH A 20 POP FOR SHOWERS AND AN INCREASE IN CLOUD
COVER FOR THE EAST COAST OF MASS FOR SATURDAY EVENING...BUT I COULD
SEE LOW-END CHANCE POPS NEEDED FOR A FEW HOURS. GFS HAS BEEN
SIGNALING THIS QUITE WELL LAST FEW RUNS. ITLL ALSO BE CHILLY AND
BRISK SATURDAY NIGHT AS THE CANADIAN HIGH BUILDS IN.
FOR SUNDAY...WILL GO WITH MOSTLY SUNNY SKIES BUT TEMPS SHOULD ONLY
GET TO ABOUT 10 DEGREES BELOW NORMAL VALUES FOR MAXES. GENERALLY
FOLLOWED THE MAV GUIDANCE FOR MAXES...WITH LOWER 50S IN BOSTON AND
THE REST OF THE MASS COASTLINE...WITH 55 TO 60 DEGREE READINGS FOR
AREAS AWAY FROM THE IMMEDIATE COAST.
SFC HIGH PRESSURE FINALLY CRESTS OVER SOUTHERN NEW ENGLAND SUNDAY
NIGHT...AND THIS SHOULD ALLOW FOR A COLD NIGHT. CONDITIONS SHOULD
ALLOW FOR EXCELLENT RADIATIONAL COOLING. WE MAY EVENTUALLY NEED A
FREEZE WATCH OR AT LEAST A FROST ADVISORY FOR SUNDAY NIGHT AS TEMPS
EXPECTED TO BOTTOM OUT IN THE 30 TO 36 DEGREE RANGE AWAY FROM URBAN
CENTERS.
THE SFC HIGH SLIDES TO THE SOUTH OF NEW ENGLAND ON MONDAY...AND THIS
IS WHERE THE WARMUP WILL BEGIN AS THE WARM AIR OVER THE CENTRAL US
ADVECTS EASTWARD ON THE DEVELOPING RETURN FLOW. WELL CLIMB BACK TO
AROUND 70 ON MONDAY...THEN PROBABLY IN THE 75 TO 80 RANGE...IF NOT A
BIT HIGHER...ON TUESDAY. MOSTLY SUNNY AND DRY WX EXPECTED DURING
THAT TIME FRAME.
THE ECMWF AND GFS BEGIN TO DIVERGE SIGNIFICANTLY FOR MID TO LATE
WEEK WITH THE GFS BRINGING ANOTHER COOL SHOT BEHIND A COLD
FRONT...BUT THE ECMWF KEEPS US QUITE TOASTY WITH TEMPS IN THE UPPER
70S TO MID 80S. WILL PLAY MIDDLE GROUND AT THIS POINT UNTIL DETAILS
CAN BE IRONED OUT A BIT IN THE COMING DAYS.
&&
.AVIATION /08Z-06Z/...
VFR CONDITIONS WILL PREVAIL. ONLY CONCERN WILL BE SOME MECHANICAL
WIND SHEAR GIVEN NW BOUNDARY WINDS UP TO 30 KT. ALSO THERE WILL BE
SOME FLUCTUATIONS IN WIND DIRECTION...ESPECIALLY AT KACK AND KHYA
WHERE A SEABREEZE COMPONENT WILL CAUSE WINDS TO SHIFT TO SOUTHWEST
AGAIN BETWEEN 16Z AND 22Z THIS AFTERNOON.
&&
.MARINE...
.SHORT TERM...NO HEADLINES NECESSARY DURING THE NEXT 24 HOURS.
SCATTERED GUSTS TO 25 KT WILL BE POSSIBLE ALONG THE EASTERN
MASSACHUSETTS COAST (NEAR SHORE) THIS AFTERNOON. WINDS AND SEAS
WILL OTHERWISE REMAIN BELOW CRITERIA.
.LONG TERM...HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE NEW
ENGLAND WATERS SATURDAY NIGHT AND SUNDAY. BACKDOOR COLD FRONT
PASSAGE LATE SATURDAY MAY ALLOW FOR NORTHERLY SCA WINDS AND SCA SEAS
SATURDAY NIGHT. WINDS AND SEAS WILL THEN SUBSIDE SUNDAY AS HIGH
CRESTS OVERHEAD. THEREAFTER...AS HIGH MOVES OFF THE COAST...WE COULD
SEE THE RETURN OF SCA CONDITIONS AS WINDS INCREASE FROM THE WEST AND
SOUTHWEST. WILL PLAY IT CONSERVATIVE FOR NOW.
&&
.FIRE WEATHER...
DECIDED TO UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING
ACROSS SOUTHWEST NEW HAMPSHIRE AND MUCH OF CENTRAL AND EASTERN
MASSACHUSETTS EXCLUDING CAPE COD AND THE ISLANDS. MINIMUM RELATIVE
HUMIDITY VALUES ARE EXPECTED TO RANGE FROM 10 TO 20 PERCENT. WIND
GUSTS TO 25 TO 30 KT CAN BE EXPECTED IN THE RED FLAG WARNING AREA.
ELSEWHERE IN RHODE ISLAND EXCLUDING BLOCK ISLAND...WESTERN
MASSACHUSETTS AND NORTHERN CONNECTICUT...MINIMUM RELATIVE HUMIDITY
VALUES WILL RANGE FROM 10 TO 20 PERCENT. WIND GUSTS WILL REACH 20
KT. THUS DUE TO LESS FREQUENT AND INTENSE WIND GUSTS HAVE DECIDED ON
A FIRE WEATHER WATCH. AN ELEVATED FIRE RISK WILL REMAIN ON SATURDAY
BEFORE RELATIVE HUMIDITY VALUES INCREASE LATE IN THE DAY BEHIND THE
BACKDOOR COOL FRONT.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS EVENING
FOR CTZ002>004.
MA...FROST ADVISORY UNTIL 7 AM EDT THIS MORNING FOR MAZ017>021.
RED FLAG WARNING FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
MAZ004>007-012>021-026.
FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS EVENING
FOR MAZ002-003-008>011.
FREEZE WARNING UNTIL 6 AM EDT EARLY THIS MORNING FOR MAZ023.
NH...RED FLAG WARNING FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
NHZ011-012-015.
RI...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS EVENING
FOR RIZ001>007.
MARINE...NONE.
&&
SYNOPSIS...
SHORT TERM...STRAUSS
LONG TERM...EKSTER
AVIATION...STRAUSS
MARINE...STRAUSS/EKSTER
FIRE WEATHER...STRAUSSHazardous weather outlook, May 3, 4:25 PM EDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 425 PM EDT THU MAY 3 2007 NHZ011-012-015-042030- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 425 PM EDT THU MAY 3 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH SCATTERED FROST IS POSSIBLE IN THE VALLEYS EARLY SUNDAY MORNING AND AGAIN EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ022-024-RIZ008-042030- BARNSTABLE MA-NANTUCKET MA-BLOCK ISLAND RI- 425 PM EDT THU MAY 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ017>021-RIZ001>007-042030- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI- 425 PM EDT THU MAY 3 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ002>016-026-042030- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN MIDDLESEX MA- 425 PM EDT THU MAY 3 2007 ...FIRE WEATHER WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS AND WESTERN MASSACHUSETTS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH SCATTERED FROST IS POSSIBLE IN THE VALLEYS EARLY SUNDAY MORNING AND AGAIN EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-042030- HARTFORD CT-TOLLAND CT-WINDHAM CT- 425 PM EDT THU MAY 3 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED FROST IS POSSIBLE EARLY SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-042030- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 425 PM EDT THU MAY 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ023-042030- DUKES MA- 425 PM EDT THU MAY 3 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MASSACHUSETTS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 4:48 AM EDT | Red Flag Warning | BOX | Barnstable, Bristol, Essex, Franklin, Hampden, Hampshire and 5 more | 14 hr |
Nearby
Freeze Warnings in Massachusetts, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.